Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Green's function for elliptic systems : existence and Delmotte-Deuschel bounds
Authors: Conlon, J. G.; Giunti, A.; Otto, F.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 56
Issue / Number: 6
Sequence Number of Article: 163
Document Type: Article
ID: 741506.0
Limitations of the background field method applied to Rayleigh-Bénard convection
Authors: Nobili, C.; Otto, F.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Journal of Mathematical Physics
Volume: 58
Issue / Number: 9
Sequence Number of Article: 093102
Document Type: Article
ID: 741488.0
Mathematical thermodynamics of complex fluids : Cetraro, Italy, June 29 - July 3, 2015
Authors: Ball, J. M.; Feireisl, E.; Otto, F.
Place of Publication: Cham
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2017
Physical Description
(e.g. Total Number of Pages):
 ix, 145
Document Type: Book
ID: 741342.0
Quantitative results on the corrector equation in stochastic homogenization
Authors: Gloria, A.; Otto, F.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Journal of the European Mathematical Society
Volume: 19
Issue / Number: 11
Start Page: 3489
End Page: 3548
Document Type: Article
ID: 741542.0
Quantitative stochastic homogenization : local control of homogenization error through corrector
Authors: Bella, P.; Giunti, A.; Otto, F.
Title of Book: Mathematics and materials
Start Page: 301
End Page: 327
Place of Publication: Providence, RI
Publisher: American mathematical society
Date of Publication (YYYY-MM-DD): 2017
Document Type: InBook
ID: 741540.0
Rigorous bounds on scaling laws in fluid dynamics
Authors: Otto, F.; Pottel, S.; Nobili, C.
Title of Book: Mathematical thermodynamics of complex fluids : Cetraro, Italy, June 29 - July 3, 2015
Start Page: 101
End Page: 145
Place of Publication: Cham
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2017
Document Type: InBook
ID: 741539.0
Stochastic homogenization of linear elliptic equations : higher-order error estimates in weak norms via second-order correctors
Authors: Bella, P.; Fehrman, B. J.; Fischer, J.; Otto, F.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: SIAM Journal on Mathematical Analysis
Volume: 49
Issue / Number: 6
Start Page: 4658
End Page: 4703
Document Type: Article
ID: 741483.0
A higher-order large-scale regularity theory for random elliptic operators
Authors: Fischer, J.; Otto, F.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Communications in Partial Differential Equations
Volume: 41
Issue / Number: 7
Start Page: 1108
End Page: 1148
Document Type: Article
ID: 729156.0
Anchored Nash inequalities and heat kernel bounds for static and dynamic degenerate environments
Authors: Mourrat, J.-C.; Otto, F.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Journal of Functional Analysis
Volume: 270
Issue / Number: 1
Start Page: 201
End Page: 228
Document Type: Article
ID: 729155.0
Branched microstructures in the Ginzburg-Landau model of type-I superconductors
Authors: Conti, S.; Otto, F.; Serfaty, S.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: SIAM Journal on Mathematical Analysis
Volume: 48
Issue / Number: 4
Start Page: 2994
End Page: 3034
Document Type: Article
ID: 729148.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.